# SDR UALA2011041801890

- Difficulty date: April 18, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 83,067 hours, 9,318 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT UPPER DECK DOOR SLIDE ILLUMINATION LIGHTS INOP.  INOPED DOOR PER MEL.  REF WD & RELAMPED L2927 AND L2930, NO HELP.  SUSPECT M7027 NEEDS NEW BATTERY.  REPLACED LEFT BATTERY PACK M7027 REF WD, TEST OKAY.
